75.1K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Capcitabine and effects on your feet

2 REPLIES 2
Guest user
Not applicable

Re: Capcitabine and effects on your feet

My immediate thought is Vitamin B6 50mg thrice a day - but my second thought is suggest you have a look at http://www.breastcancercare.org.uk/community/forums/xeloda-capecitabine-your-top-tips-please . This thread is what is says on the packet and is quite active, and has lots of good info in it. Third thought - thinking on my feet here!! - is a dose reduction - I started on 2500, but struggled on cycle 1 with extreme tiredness, now on 1950 and so much better, and I'm told I'm on 75% and it's still effective down to 50%!
But best suggestion is use the existing thread - than any advice you get will benefit someone else more readily!!
Nina

Re: Capcitabine and effects on your feet

Hi Goodone


Welcome to the forums, I’m sure other users will be along to support you soon.


You may find it helpful to contact our free helpline on 0808 800 6000, opening hours are Monday to Friday 9.00 – 5.00 and Saturday 10.00 – 2.00.


Best wishes


June, moderator

Guest user
Not applicable

Capcitabine and effects on your feet

I am on my 3rd cycle of Capcitabine and on day 10 or so my feet are red sore and peeling by day 14 very painful and hot. The drug is working and my oncologist is content with it and would like me to remain on it
Is there anyone with any advice please - I use udder cream